# SDR HEEA087973

- Difficulty date: June 27, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,538 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 7636104008103
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE TO ROTOR COUPLING CORRODED BEYOND .0005 INCHES. TO BE SENT TO VENDOR.
